See Alike in...

Alike App

Browser

intjtrash

605d

D oes anyone else still feel tired after taking zolaft for a long time? Is this normal? (I'm on 50mg)

Top reply
    • intjtrash

      603d

      @CallieRose yeah and this makes sense... I'm on jolessa which suppresses my period and I only have about 3 a year

    • CallieRose

      604d

      Yes, it's very normal. Whenever I'm on or nearing my period, Sertraline makes me more tired.

      • intjtrash

        603d

        @CallieRose yeah and this makes sense... I'm on jolessa which suppresses my period and I only have about 3 a year

    • vitamin_T

      605d

      if zoloft is the first antidepressant you've tried, i'd recommend talking to your psych about a few different ones. i hear good things about a few different ones from my friends and zoloft usually never gets rave reviews lol

    • LilyLilac

      605d

      Yeah, I'm taking 100mg a day and I feel tired a lot. Usually by afternoon I no longer feel tired though.

      • intjtrash

        605d

        @LilyLilac see I'm similar but takes till like 4pm to feel awake

    • MaryC

      605d

      Yes I take mine at bed time & usually by morning I'm ok

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion